MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35-ANM COT NON-MAGNETIC

FERNO-WASHINGTON, INC. 35-ANM COT NON-MAGNETIC
Model Number 0015612
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Pain (1994); Neck Pain (2433)
Date of Event 05/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The complainant reported while attempting to raise the stretcher with a patient on board, the legs would allegedly not engage.The patient allegedly hit their head on the nearby mri equipment and complained of neck and head pain, but did not seek medical intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An authorized field technician was dispatched to evaluate the cot.A visual and functional evaluation was conducted; however, the technician was unable to identify a cause for the reported issue.The cot was returned to the manufacturer for further evaluation.Another functional evaluation was completed and the cot performed according to specification.The reported issue could not be duplicated.The ifu provides clear instruction on proper operation of the cot while lowering and raising to ensure a locked position as well as proper restraint of patients to minimize movement while transporting.No additional information on the alleged patient injury has been provided.

Brand Name
35-ANM COT NON-MAGNETIC
Common Device Name
35-ANM COT NON-MAGNETIC
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key10108850
Report Number1523574-2020-00017
Device Sequence Number11543865
Product Code FPO
UDI-Device Identifier00190790000042
UDI-Public00190790000042
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015612
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/15/2020
Supplement Date Received by Manufacturer05/15/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight101